# SDR CALA2016041100217

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 41,711 hours, 14,379 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER SKIN, STABILIZER STATION 138.70, HAS A 0.50 INCH CRACK, 16.50 INCHES FROM LE.  REF EA 5510-01843 REV E.  REPAIRED IAW SRM 55-10-01 REPAIR 11.
